MathSciNet Relay Station
MathSciNet bibliographic data
MR1668534 (99m:32043) 32S10 (34C05)
Gavrilov, Lubomir Petrov modules and zeros of Abelian integrals. Bull. Sci. Math. 122 (1998), no. 8, 571–584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement